# SDR P5CA2015081300090

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,282 hours, 1,701 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6240142
- Part serial: 62401411661
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT PACK STANDBY TEMP SENSOR TEST FAILED IAW AMM 21-51-08-004-026 AND AMM 21-51-08-404 R & R RT PACK STANDBY TEMP SENSOR.
